# SDR CALA9800642

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT FS 1110 TO 1130, LBL 12.  THE FLOOR SUPPORT WAS REMOVED.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-40-4 AND 51-30-2.
